Functional Inequalities And Hamilton-Jacobi Equations In Geodesic Spaces

Publisher:
Springer
Publication Type:
Journal Article
Citation:
Potential Analysis, 2012, 36 (2), pp. 317 - 337
Issue Date:
2012-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2011005565OK.pdf397.08 kB
Adobe PDF
We study the connection between the p-Talagrand inequality and the q-logarithmic Sololev inequality for conjugate exponents p >= 2, q <= 2 in proper geodesic metric spaces. By means of a general Hamilton-Jacobi semigroup we prove that these are equivalen
Please use this identifier to cite or link to this item: